Michigan Mathematical Journal
University of Michigan
Department of Mathematics
4863 East Hall, 530 Church Street
Ann Arbor, MI U.S.A. 48109-1043
Phone 734-647-4462, Fax 734-763-0937
Editorial Board (click on name to send email)
Robert Lazarsfeld, UM, Managing Editor
Jinho Baik, UM
Alexander Barvinok, UM
Mladen Bestvina, University of Utah
Fintushel, Michigan State University
Anna Gilbert, UM
Jeffrey C. Lagarias, UM
Looijenga, University of Utrecht
Nessim Sibony, Université Paris-Sud
Edition of the Michigan Mathematical Journal
The Michigan Mathematical Journal is available electronically
through the Project Euclid web site.
The electronic version is available free to all paid subscribers.
The Journal must receive from institutional subscribers a list of Internet
Protocol Addresses in order for members of their institutions to have access
to the online version of the Journal. Subscribers who receive the
Journal through agents should also submit their Internet Protocol Addresses.
If there are any questions, please contact the Journal office at the above
Publication Status: Volume 62, Issue 1 is available online, and hard copies of the issue were mailed to subscribers in April, 2013.
Beginning in the 2012 volume year, the Michigan Mathematical Journal will publish four issues a year (previously 3 issues). The page count for the volume will increase by 156 to a total of 896 pages.
2013, Volume 62 - Print and Online
Institutions: $235.00 U.S. Funds for Volume 62 (postage included)
Individuals: $125.00 U.S. Funds for Volume 62 (postage included
2013, Online only subscriptions:
Institutions: $175.00 U.S. Funds for Volume 62
2012, Volume 61 - Print and Online
Institutions: $230.00 U.S. Funds for Volume 61 (postage included)
Individuals: $120.00 U.S. Funds for Volume 61 (postage included
2012, Online only subscriptions:
Institutions: $170.00 U.S. Funds for Volume 61
The Michigan Mathematical Journal is published by
the Department of Mathematics at the University of Michigan and endeavors
to publish significant research articles in all areas of mathematics.
Typically, one volume is published each year, and each volume consists of four issues (three issues prior to 2012). Volumes run concurrently with the calendar year. There is currently
a small backlog of papers, and the Journal strives to publish articles within
one year of their acceptance. The content of each volume is in
the back of the last issue. ISSN 0026-2285 (print), ISSN 1945-2365 (online).
Information for Authors
To submit a paper for publication, an author should
send an electronic file of the manuscript in a widely acceptable format (PDF preferred) to the Editor at the e-mail address
on the home page. Hard copies of papers may be submitted to the address above if necessary. Authors are encouraged to submit papers directly
to a member of the editorial board whose research interest is similar to
the subject of the paper. If a manuscript is sent via email to one of the editors, please cc the message to Michigan.Math.J@umich.edu. Acknowledgement of the paper should occur within a week. The submission of a paper implies the author’s assurance that it has not
been copyrighted, published, or submitted for publication elsewhere.
All authors of papers accepted for publication will be required to sign
a transfer of copyright agreement.
Authors should strive for expository clarity and
good literary style. Manuscripts lacking in these respects will not
be published. Preference will be given to manuscripts between ten and forty
pages in length. Manuscripts submitted for publication should be
neatly typed on one side of the page only, double-spaced (including references),
with generous margins. Hand-inserted symbols should be well spaced
and legible; unusual symbols and complicated combinations of symbols should
be avoided. Diagrams, if not computer generated files, should be
drawn in black on separate sheets of white paper; the original art should
be submitted along with a xerographic copy. An acknowledgment of
grant support is to be placed at the bottom of the first page of the manuscript.
References to articles and books should be in the standard form with the
standard abbreviations established by Mathematical Reviews, and should
be listed in alphabetical-chronological order.
Upon acceptance of a paper, the author will need
to supply an electronic version of their manuscript. The paper should
still be double-spaced, and sent either on a disk, or via electronic mail.
The file will need to be in a TeX/LaTeX/AMS-TeX file (AMS-TeX preferred).
Please indicate which verions of TeX you used, and what operating system
has been used to create the diskette. Please include all figure files
and any macro files used in the paper. A double-spaced hard copy
of the final version of the paper should still be sent to the address above.
Once published, authors will receive a PDF file of the final printed version of their article. Hard copy offprints of their article are available upon request.
Information for Subscribers
Volumes of the MMJ run concurrently with the calendar
year. Subscriptions are available on a "per-year" basis only.
There are no standing orders or agency discounts for the Journal.
Prepayment for all orders is required in U.S. funds. The contents
of each volume are listed in the last issue. ISSN # 0026-2285
2013, Volume 62, $235 each. 2012, Volume 61 - $230 each. 2011, Volume 60 - $210 each. 2010, Volume 59 - $200 each. Online only subscription - $175. Single issues may be purchased for $80. Subscriptions intended for the private use of individuals are $125.
Electronic Version: The Journal publishes an electronic version that is available free to paid subscribers. Access to the online version is through Project Euclid (link above) and is regulated by Internet Protocol address. Subscribers should submit their IP addresses to the Michigan Mathematical Journal office to assure continued access. Access to the electronic versions of the most recent five volume years is limited to paid subscribers to each of those volume years (must be paid subscriber for each of the most recent five years to access the online issues). Issues older than five years have open access.
Publication dates: One issue of the Journal is published quarterly, approximately March, June, September and December.
Payment Procedures: Prepayment is required for each volume of the Journal. Invoices are sent in August for the following year’s subscription, to subscribers who do not pay through agents. Checks or money orders made payable to Michigan Mathematical Journal should be mailed to the address above.
Back Issues: Prior issues of the Michigan mathematical Journal may be ordered from the address above. Prepayment is required on all orders, and no discounts are given. Postage is charged on large orders. Prices are as follows:
Volume Publication Date Complete Volume Per Issue
12-23 (4 issues) 1965-1976 $200.00 $60.00
24-60 (3 issues) 1977-2011 $200.00 $70.00
Volumes 1-11: Some issues of these volume years are available. Please inquire via email.
Claims: Claims are honored only for the current volume and the immediately preceding volume.
All address changes and related subscription correspondence can be sent to the above address or email.